# SDR UIEA2018062801278

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,418 hours, 16,472 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW EICAS MESSAGE CAME ON DURING DESCENT. PERFORMED BITE PROCEDURE FOR RT FWD WINDOW HEAT MSG IAW FIM 30-41 FT 803, NO MESSAGE DISPLAYED AT THIS TIME, OPS CHECK GOOD AT THIS TIME.
